Oklahoma, 2011Tornadoes and Hail in Oklahoma, April 22 to 23, 2011
April 22 to 23, 2011 · NWS TSA · 61 events in 16 counties and zones
On the afternoon of the 22nd, a cold front pushed into the region with deep low level moisture and high atmospheric instability already in place. Severe thunderstorms developed ahead of the front with large hail up to tennis ball size, damaging wind gusts, and five brief tornadoes in eastern Oklahoma.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $360,000
- Crop damage
- None recorded
- Events
- 61
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On the afternoon of the 22nd, a cold front pushed into the region with deep low level moisture and high atmospheric instability already in place. Severe thunderstorms developed ahead of the front with large hail up to tennis ball size, damaging wind gusts, and five brief tornadoes in eastern Oklahoma.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 22, 1:17 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 22, 1:17 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
217 PM CDT FRI APR 22 2011
.DISCUSSION...
PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL
ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO
SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING. EVENING
OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR.
FRONTAL BOUNDARY TO END UP SOUTHWEST NORTHEAST THROUGH
THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR.
UPPER FLOW NEARLY PARALLEL TO THE FRONT THROUGH EASTER
WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK
CLASSIC PROLONGED WET HEAVY RAIN PERIOD NEAR AND NORTH
OF THE QUASI-STALLED FRONTAL BOUNDARY. THE OSCILLATING
FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES.
THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL
COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY
IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE
STORMS AS WELL. AT THIS TIME TONIGHT...SUNDAY NIGHT...
AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS.
WILL HOLD ON FLOOD WATCH UNTIL AFTER THE INITIAL RAIN
TONIGHT. PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA
MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH-
EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND.
STAY TUNED.
GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 60 66 55 67 / 70 70 80 80
FSM 64 78 63 77 / 60 70 40 60
MLC 66 75 64 76 / 60 60 50 50
BVO 55 64 52 63 / 70 60 80 80
FYV 61 72 58 72 / 70 80 60 70
BYV 60 70 57 72 / 70 80 70 80
MKO 62 71 58 72 / 80 70 80 80
MIO 56 65 54 66 / 70 70 80 80
F10 62 70 57 72 / 70 70 80 70
HHW 68 81 68 81 / 30 40 30 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...06
LONG TERM....21
Hazardous weather outlook, Apr 22, 12:04 PM CST, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
104 PM CDT FRI APR 22 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
104 PM CDT FRI APR 22 2011
...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON INTO TONIGHT...
...VERY LARGE HAIL...DAMAGING WINDS EXPECTED WITH A FEW TORNADOES
POSSIBLE..
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON.
AREA OF GREATEST RISK...EAST CENTRAL OKLAHOMA AND
NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE AFTERNOON.
DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP BY LATE AFTERNOON NEAR
THE INTERSTATE 44 CORRIDOR AS A COLD FRONT MOVES INTO THE AREA.
THESE STORMS WILL LIKELY BECOME SEVERE WITH VERY LARGE HAIL AND
DAMAGING WINDS. IN ADDITION...ANY DISCRETE STORMS THAT INITIALLY
TAKE A MORE EASTWARD TRACK COMPARED TO THE MEAN FLOW WILL POSE AN
ELEVATED TORNADO RISK.
THUNDERSTORM COVERAGE MAY BEGIN TO DECREASE BY LATE EVENING SOUTH OF
THE STALLED FRONT WITH ADDITIONAL THUNDERSTORM DEVELOPMENT NORTH OF
THE FRONT OVERNIGHT ACROSS FAR NORTHEAST OKLAHOMA. THESE STORMS
COULD ALSO BE MARGINALLY SEVERE WITH A FLASH FLOODING THREAT...
ESPECIALLY IN LOCATIONS WHERE PREVIOUS RAINFALL HAS OCCURRED.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY BY LATE
AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...SEVERE THUNDERSTORM AND HEAVY RAIN POTENTIAL.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK.
THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER
THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY
PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY.
DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE
AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG
AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL
FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME
LOCATIONS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS WHICH COULD
LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 22, 9:23 AM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1023 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL LINCOLN 35.95N 94.42W
04/21/2011 E1.75 INCH WASHINGTON AR PUBLIC
&&
CKHLocal storm report, Apr 22, 10:09 AM CST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1109 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL 2 N SNOW 34.42N 95.41W
04/21/2011 E1.75 INCH PUSHMATAHA OK POST OFFICE
0226 PM HAIL ROGERS 36.33N 94.12W
04/21/2011 E1.00 INCH BENTON AR LAW ENFORCEMENT
&&
CKHEvent by event
49 hail, 7 thunderstorm wind, 5 tornado. Local standard time, as filed.
Hail, Rogers
- When
- April 22, 2:55 PM CST
- Where
- Rogers County, 3 mi WSW of Catoosa
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.163, -95.800
Hail, Ottawa
- When
- April 22, 3:10 PM CST
- Where
- Ottawa County, 2 mi E of Miami
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 36.880, -94.844
Hail, Ottawa
- When
- April 22, 3:12 PM CST
- Where
- Ottawa County, 3 mi NW of Wyandotte
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.831, -94.768
Hail, Ottawa
- When
- April 22, 3:15 PM CST
- Where
- Ottawa County, Peoria
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.920, -94.670
Thunderstorm Wind, Adair
- When
- April 22, 3:25 PM CST
- Where
- Adair County, 52.1 mi W of Chewey
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.230, -95.690
Six to eight inch diameter tree limbs were broken by strong thunderstorm winds.
Hail, Rogers
- When
- April 22, 3:25 PM CST
- Where
- Rogers County, Tiawah
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 36.270, -95.570
Thunderstorm Wind, Rogers
- When
- April 22, 3:25 PM CST
- Where
- Rogers County, Tiawah
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.270, -95.570
Thunderstorm wind gusts to near 60 mph were reported.
Hail, Creek
- When
- April 22, 3:37 PM CST
- Where
- Creek County, Sapulpa
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.000, -96.100
Hail, Tulsa
- When
- April 22, 3:45 PM CST
- Where
- Tulsa County, 0.35 mi NNE of Broken Arrow Arpk
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.055, -95.869
Hail, Mayes
- When
- April 22, 3:45 PM CST
- Where
- Mayes County, Pryor
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.300, -95.320
Hail, Ottawa
- When
- April 22, 3:45 PM CST
- Where
- Ottawa County, 8 mi S of Wyandotte
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.684, -94.730
Hail, Tulsa
- When
- April 22, 3:47 PM CST
- Where
- Tulsa County, Glenpool
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 35.950, -96.000
Hail, Creek
- When
- April 22, 3:47 PM CST
- Where
- Creek County, 3 mi SW of Bristow
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.799, -96.418
Hail, Tulsa
- When
- April 22, 3:50 PM CST
- Where
- Tulsa County, 0.58 mi SSW of Bixby
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 35.942, -95.882
Hail, Mayes
- When
- April 22, 3:50 PM CST
- Where
- Mayes County, Pryor
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.300, -95.320
Hail, Tulsa
- When
- April 22, 3:58 PM CST
- Where
- Tulsa County, Broken Arrow
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.050, -95.780
Hail, Tulsa
- When
- April 22, 4:00 PM CST
- Where
- Tulsa County, Jenks
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.020, -95.970
Hail, Tulsa
- When
- April 22, 4:00 PM CST
- Where
- Tulsa County, 3.32 mi S of Broken Arrow Arpk
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 36.002, -95.869
Hail, Tulsa
- When
- April 22, 4:05 PM CST
- Where
- Tulsa County, 3.03 mi SW of Broken Arrow
- Measured
- 1.5 in hail
- Property damage
- $20,000
- Reported by
- NWS Employee
- Coordinates
- 36.017, -95.816
Hail, Tulsa
- When
- April 22, 4:06 PM CST
- Where
- Tulsa County, 0.67 mi S of Bixby
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 35.940, -95.882
Hail, Tulsa
- When
- April 22, 4:06 PM CST
- Where
- Tulsa County, 3 mi S of Broken Arrow
- Measured
- 1.5 in hail
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 36.007, -95.780
Hail, Tulsa
- When
- April 22, 4:09 PM CST
- Where
- Tulsa County, 1.69 mi E of Jenks
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.024, -95.940
Hail, Tulsa
- When
- April 22, 4:10 PM CST
- Where
- Tulsa County, 0.72 mi SSW of Bixby
- Measured
- 2.5 in hail
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 35.941, -95.885
Hail, Tulsa
- When
- April 22, 4:10 PM CST
- Where
- Tulsa County, 2.24 mi S of Jenks
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.988, -95.976
Hail, Tulsa
- When
- April 22, 4:13 PM CST
- Where
- Tulsa County, 0.54 mi SSW of Bixby
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 35.943, -95.883
Hail, Mayes
- When
- April 22, 4:22 PM CST
- Where
- Mayes County, 3 mi W of Salina
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.300, -95.204
Hail, Wagoner
- When
- April 22, 4:23 PM CST
- Where
- Wagoner County, Oneta
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.020, -95.720
Hail, Wagoner
- When
- April 22, 4:24 PM CST
- Where
- Wagoner County, Coweta
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.950, -95.650
Hail, Wagoner
- When
- April 22, 4:25 PM CST
- Where
- Wagoner County, 2.78 mi SW of Oneta
- Measured
- 2 in hail
- Property damage
- $15,000
- Reported by
- Amateur Radio
- Coordinates
- 35.998, -95.761
Hail, Okfuskee
- When
- April 22, 4:40 PM CST
- Where
- Okfuskee County, 3 mi W of Welty
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.620, -96.453
Hail, Okmulgee
- When
- April 22, 4:49 PM CST
- Where
- Okmulgee County, 6.93 mi N of Beggs
- Measured
- 1.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.830, -96.060
Hail, Okfuskee
- When
- April 22, 4:55 PM CST
- Where
- Okfuskee County, 3 mi N of Mason
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.613, -96.370
Tornado, Okfuskee
- When
- April 22, 5:03 PM CST to 5:04 PM CST
- Where
- Okfuskee County, 2.38 mi WSW of Welty to 2.13 mi WSW of Welty
- Rating
- EF0
- Path length
- 0.5 mi
- Path width
- 150 yd
- Reported by
- Storm Chaser
- Coordinates
- 35.606, -96.439
A large cone tornado was reported over open country. The tornado produced no known damage.
Thunderstorm Wind, Okfuskee
- When
- April 22, 5:10 PM CST
- Where
- Okfuskee County, Welty
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.620, -96.400
Numerous large tree limbs were broken by strong thunderstorm winds.
Hail, Delaware
- When
- April 22, 5:15 PM CST
- Where
- Delaware County, 4 mi N of Kansas
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 36.258, -94.800
Tornado, Delaware
- When
- April 22, 5:16 PM CST
- Where
- Delaware County, 5 mi N of Kansas
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.272, -94.800
A brief tornado developed in open country. This tornado was witnessed by several different people and produced no known damage.
Hail, Muskogee
- When
- April 22, 5:30 PM CST
- Where
- Muskogee County, 2 mi NW of Haskell
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.840, -95.695
Hail, Delaware
- When
- April 22, 5:30 PM CST
- Where
- Delaware County, Colcord
- Measured
- 1.25 in hail
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.270, -94.680
Tornado, Cherokee
- When
- April 22, 6:18 PM CST to 6:19 PM CST
- Where
- Cherokee County, 1.52 mi SE of Moodys to 1.31 mi SSW of Ellerville
- Rating
- EF1
- Path length
- 1 mi
- Path width
- 200 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 36.013, -94.932
A tornado uprooted a number of trees and was photographed by a storm spotter. Maximum estimated wind in the tornado based on the tree damage was about 95 mph.
Tornado, Okmulgee
- When
- April 22, 6:19 PM CST to 6:20 PM CST
- Where
- Okmulgee County, 6.07 mi NW of Blackstone Mine to 5.68 mi NW of Blackstone Mine
- Rating
- EF0
- Path length
- 0.5 mi
- Path width
- 100 yd
- Reported by
- Storm Chaser
- Coordinates
- 35.488, -96.081
A brief tornado developed over open country and produced no known damage.
Hail, Cherokee
- When
- April 22, 6:45 PM CST
- Where
- Cherokee County, 1 mi E of Tahlequah
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.920, -94.952
Hail, Adair
- When
- April 22, 7:13 PM CST
- Where
- Adair County, 3 mi W of Westville
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.980, -94.624
Tornado, McIntosh
- When
- April 22, 7:14 PM CST
- Where
- McIntosh County, 1.68 mi SE of Fame
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Reported by
- Storm Chaser
- Coordinates
- 35.355, -95.626
A brief tornado developed over Eufaula Lake.
Hail, McIntosh
- When
- April 22, 7:15 PM CST
- Where
- McIntosh County, 3.6 mi NW of Checotah
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 35.472, -95.558
Hail, Adair
- When
- April 22, 7:25 PM CST
- Where
- Adair County, 0.8 mi N of Westville
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.991, -94.568
Thunderstorm Wind, Haskell
- When
- April 22, 8:23 PM CST
- Where
- Haskell County, 0.44 mi WNW of Whitefield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 35.252, -95.237
Thunderstorm wind gusts to near 60 mph were estimated by the media along with dime size hail.
Thunderstorm Wind, Haskell
- When
- April 22, 8:24 PM CST
- Where
- Haskell County, 3 mi WNW of Stigler
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.267, -95.179
The Oklahoma Mesonet site near Stigler recorded thunderstorm wind gusts up to 71 mph.
Thunderstorm Wind, Haskell
- When
- April 22, 8:30 PM CST
- Where
- Haskell County, 3 mi WNW of Stigler
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.267, -95.179
The Oklahoma Mesonet site near Stigler recorded thunderstorm wind gusts of up to 59 mph.
Thunderstorm Wind, Pittsburg
- When
- April 22, 10:39 PM CST
- Where
- Pittsburg County, 0.27 mi NNW of (Mlc)mc Alester Muni
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 34.883, -95.782
The ASOS unit at KMLC measured 70 mph thunderstorm wind gusts.
Hail, Latimer
- When
- April 23, 2:05 AM CST
- Where
- Latimer County, 0.58 mi ENE of Bengal
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 34.834, -95.061
Hail, Mayes
- When
- April 23, 3:25 AM CST
- Where
- Mayes County, Mazie
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.100, -95.370
Hail, Cherokee
- When
- April 23, 4:15 AM CST
- Where
- Cherokee County, 4.96 mi NNW of Scraper
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.170, -94.850
Hail, Muskogee
- When
- April 23, 8:42 PM CST
- Where
- Muskogee County, Muskogee
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.750, -95.370
Hail, Muskogee
- When
- April 23, 9:03 PM CST
- Where
- Muskogee County, 0.29 mi SE of Oktaha
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.577, -95.476
Hail, Adair
- When
- April 23, 9:11 PM CST
- Where
- Adair County, 0.87 mi N of Westville
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.993, -94.569
Hail, Creek
- When
- April 23, 9:30 PM CST
- Where
- Creek County, Sapulpa
- Measured
- 1.75 in hail
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 36.000, -96.100
Hail, Tulsa
- When
- April 23, 9:37 PM CST
- Where
- Tulsa County, 3 mi SE of Sand Spgs
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 36.119, -96.082
Hail, Tulsa
- When
- April 23, 9:40 PM CST
- Where
- Tulsa County, Tulsa
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.150, -95.950
Hail, Muskogee
- When
- April 23, 9:41 PM CST
- Where
- Muskogee County, 12 mi W of Muskogee
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.750, -95.584
Hail, Tulsa
- When
- April 23, 9:45 PM CST
- Where
- Tulsa County, 0.78 mi SW of Tulsa
- Measured
- 1.5 in hail
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 36.141, -95.959
Hail, Tulsa
- When
- April 23, 9:52 PM CST
- Where
- Tulsa County, Tulsa
- Measured
- 2.5 in hail
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 36.150, -95.950
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Missouri, April 22 to 26, 20115 injured · $250 million · EF4 · 36 events
- Flash Flooding and Flooding in Missouri, April 22 to 26, 20112 deaths · $33 million · 143 events
- Tornadoes and Flash Flood in Kentucky, April 22 to 23, 20113 injured · $903,000 · EF2 · 10 events
- Tornadoes and Flash Flooding in Arkansas, April 22 to 24, 2011$370,000 · EF1 · 23 events
- Tornadoes and Flash Flooding in Illinois, April 22 to 23, 20111 injured · EF2 · 12 events
- Hail and Damaging Winds in Missouri, April 22, 2011$145,000 · 2.75 in hail · 48 events
- Flash Flooding and Hail in Illinois, April 22 to 23, 20112 injured · $147,000 · 1.75 in hail · 17 events
- Tornadoes and Flash Flood in Oklahoma, April 22, 2011$18,000 · EF1 · 52 events
- Tornado and Hail in Missouri, April 22, 2011$145,000 · EF1 · 8 events
- Flooding and Hail in Ohio, April 22 to 25, 2011$277,000 · 50 kt wind · 11 events
- Tornado and Hail in Indiana, April 22 to 23, 2011$70,000 · EF0 · 3 events
- Flooding in Indiana, April 22 to 30, 2011$40,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 295054, 295055, 295056, 295057, 295059, 295062, 302270, 295063, 295065, 295068, 295071, 295072, 295073, 295074, 295075, 295076, 295077, 295078, 295081, 295083, 295086, 295089, 295091, 295093, 295095, 295097, 295099, 295101, 295105, 295106, 295107, 295108, 302290, 295109, 295110, 302292, 295111, 295112, 302297, 302302, and more.